Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Perfect blankets


Author: Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 61 (1947), 418-442
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1947-0020618-0
MathSciNet review: 0020618
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0020618-0
Article copyright: © Copyright 1947 American Mathematical Society